Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 4(29), Pages 45–47 (Mi pfmt470)  

MATHEMATICS

On separated lattices of saturated formations

N. N. Vorob'ev, A. R. Kuznetsova

P.M. Masherov Vitebsk State University

Abstract: A new series of separated lattices of saturated formations was found.

Keywords: formation, complete lattice of formations, lattice of saturated formations, $\mathfrak{X}$-separated lattice of saturated formations.

Full text: PDF file (330 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 25.07.2016

Citation: N. N. Vorob'ev, A. R. Kuznetsova, “On separated lattices of saturated formations”, PFMT, 2016, no. 4(29), 45–47

Citation in format AMSBIB
\Bibitem{VorKuz16}
\by N.~N.~Vorob'ev, A.~R.~Kuznetsova
\paper On separated lattices of saturated formations
\jour PFMT
\yr 2016
\issue 4(29)
\pages 45--47
\mathnet{http://mi.mathnet.ru/pfmt470}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt470
  • http://mi.mathnet.ru/eng/pfmt/y2016/i4/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:53
    Full text:25
    References:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021